# SDR REXA2024102901141

- Difficulty date: December 18, 2023
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 22,324 hours, 16,877 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 6003188715
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER HAND LEVER (P/N 600-31887-15) CRACKED.  EVAL. PAX DOOR INNER HAND LEVER (P/N 600-31887-15) FOUND TO BE CRACK ORDER REPLACEMENT HANDLE IAW CRJ900 IPC 52-11-02 FIG 5 ITEM 242REMOVED INNER HANDLE ASSEMBLY IAW CRJ-900 AMM 52-11-02-000-809 (CONFIG. A02). LOCATED AND DRILLED NEW SERVICEABLE PAX DOOR INNER HANDLE AS REQUIRED IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-43-00-001-001-A01. INSTALLED NEW PAX DOOR INNER HANDLE PN 600-31887-15 IAW CRJ900 AMM 52-11-02-400-809-A02.OPS TEST GOOD IAW CRJ 900 AMM 52-11-00-710-801-A01.) FOUND TO BE CRACK ORDER REPLACEMENT HANDLE IAW CRJ900 IPC 52-11-02 FIG 5 ITEM 242REMOVED INNER HANDLE ASSEMBLY IAW CRJ-900 AMM 52-11-02-000-809 (CONFIG. A02). LOCATED AND DRILLED NEW SERVICEABLE PAX DOOR INNER HANDLE AS REQUIRED IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-43-00-001-001-A01. INSTALLED NEW PAX DOOR INNER HANDLE PN 600-31887-15 IAW CRJ900 AMM 52-11-02-400-809-A02.OPS TEST GOOD IAW CRJ 900 AMM 52-11-00-710-801-A01.
